# SDR SWIA200312463

- Difficulty date: September 23, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 16,284 hours, 23,856 cycles
- Engine: Pwa PW118
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT TO LEFT OF PHONE IN GALLEY BURNED OUT IN FLIGHT.  AFTER, WE NOTICED AN ACRID SMELL IN COCKPIT AND CABIN. AFTER ABOUT 10 MINUTES, SMELL CAME BACK AND LIGHTS ON GALLEY PANEL FLICKERED.REPLACED AFT GALLEY LIGHT BALLAST. OPS CHECKS OKAY.
